# SDR O2GA2022091484901

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N849UP
- Make and model: Beech B300
- Aircraft serial: FL1006
- Aircraft time: 5,025 hours, 4,273 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Switch
- Part number: 503840861
- Part serial: NSN
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,025 hours, 4,273 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, O
- Precautionary procedure: D, O

## Discrepancy

SMOKE STARTED COMING OUT OF THE CENTER OVERHEAD INSTRUMENT/SWITCH PANEL PRIOR TO TAKEOFF. IT WAS RAINING MODERATELY AND THE PIC WAS HOLDING THE WINDSHIELD WIPER SWITCH IN THE PARK POSITION.  THIS CAUSES THE WIPERS TO MAKE A SWEEP ABOUT EVERY SECOND RATHER THAN A CONSTANT FAST ACTION. MAINTENANCE REPLACED THE WINDSHIELD WIPER SWITCH. AIRCRAFT WAS RETURNED TO SERVICE.
